# SDR ASOA201100886

- Difficulty date: April 13, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5240 · Service Doors
- Part: Light
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BETA LIGHT FAILED FUNCTIONAL TEST.  REMOVED AND INSTALLED SERVICEABLE BETA EXIT LIGHT ON SERVICE DOOR IAW AMM 33-51-09-400-802.  SERVICE DOOR BETA LIGHT REQ'S A FUNCTIONAL TEST IAW AMM 33-51-09-720-801.  PERFORMED FUNC TEST OF SERVICE DOOR HANDLE BETA LIGHT IAW AMM 33-51-04-720-801, NO DEFECTS NOTED.
